# SDR ASAA2014022707038

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 23,575 hours, 7,344 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC N8420001 FOUND ENGINE HARNESS CHAFED THROUGH. ACFT GROUNDED.  R & R MW0311 3 O'CLOCK STRUT HARNESS REF AMM 73-21-06-000-802-F00.  ALL OPS TESTS GOOD IAW STEPS F, C&D.
